# SDR DALA2019101115844

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 120,124 hours, 21,867 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 883
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BENEATH STUB BEAM AT RT FUSELAGE, BS 883.5 WAS CORRODED RBL 90.  REPAIRED THE SKIN IAW ERA 581549-14, REV 0.
